# SDR 06FDEA04206

- Difficulty date: December 10, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA67001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR CUTOUT FUSELAGE SKIN ON AFT DOOR JAMB FOUND WITH SCRATCHES ON L-38R TO L-40R.  SCRATCHES ON CENTER CARGO DOOR CUTOUT AFT JAMB OF FUSELAGE SKIN L38R TO L40R   REPAIR   CARRIED OUT AS PER SRM 53-50-00 FIG. 16 VOL.I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
